After use

Wiki Article
29
May
2009
Tired and Emotional
Posted By: Bluebelly  |  Comments ( 2 )

It is not unusual to feel tired and possibly emotional after using amphetamine type substances. Not all users will experience this and you may experience the” crash” effect on one instance of amphetamine type substance use, but not on another. The crash normally lasts between 1 – 3 days.

The crash or comedown effect does not necessarily mean:
  • That you are dependent upon the drug; or
  • That you are experiencing a mental health problem.
The crash could be compared with a hangover from alcohol. It is a period of recovery.

The crash or comedown effect does mean:
  • That you have possibly depleted reserves of serotonin and dopamine, chemicals produced by the brain that govern a range of functions including mood and capacity to experience pleasure (for more information regarding neurotransmitters such as dopamine and serotonin see the How They Work section)
  • That you are experiencing sleep deprivation
  • That you have used up the body’s energy reserves
Many people have developed different strategies for managing the crash effect including:
  • Using particular drugs and/or vitamin supplements pre/during/post use of ATS to address common crash symptoms such as insomnia
  • Pre and post loading particular foods
  • Warm showers or baths
  • Sex
  • Herbal relaxants such as Valerian
  • Not so much, not so often.
(2)
PAGE 1 OF 1
19 Nov 2009 02:18 PM | bluebelly wrote:

Thanks James.  Can I ask, what are 'banners'?

17 Nov 2009 06:31 PM | james wrote:

Lots of sleep helps so plan well a head a get a few days off work so you can sleep in and stuff and on top of that banners lots of banners

Post a comment